# SDR UPS04142606

- Difficulty date: June 18, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 98 hours, 59 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: F5347524520000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 45R DAMAGE AT FRAME 57 TO 58.  REPLACED STRINGER IAW A300 SRM 51-40-21.
